200mg Loperamide To Suboxone: Help
Posted: June 20, 2018, 10:26 PM


Posts: 1
Joined: June 20, 2018



So I have looked and looked on the internet to find another person who has had a similar case as me, and I have been unable to do so. I post this in the hopes that it may help someone in the future.

I have been taking 200mg-or 100 pills (I have taken almost 200 pills in a day before, because of long work hours) of loperamide daily for about the past 3 years. Of course, the dose started MUCH MUCH lower. I used to be able to buy large quantities online, very cheap. However, the word is out on Loperamide and much much harder to come by. For the first time in almost 6 years I was unable to buy ANY. I decided right then and there that I needed to go ahead and make the jump. On 6/19 I was able to find a Dr. that was taking patients. My last dose was on 6/18 at about 6pm. I saw the Dr. at 12:30pm and he prescribed me 16mg daily and 3x a day of 300mg gabapentin. So after reading about precipitated withdrawal's i was scared sh*tless about them. Normally after 24 hours i begin to feel sick. So I didn't take any Suboxone until 10am on 6/20. That is approximately 40 hours. For whatever reason I was not feeling all that sick. On the COWS thing i think i scored like a 10 or 12. I don't know if my mind knew that I had those Subs waiting or the Gabapentin I begin taking when I got it filled helped. But I started at .5mg to be SURE that i did not throw myself into precipitated WD. About half an hour later i took another .5mg. I waited about 30 minuted and then took 1mg more. Still no real effect. I didnt feel better or worse. I ended up taking 8's total by 12pm. I had agreed earlier in the week to eat lunch with an old colleague, and had to keep the appointment. Right before I left I took 8mg(16 total now) My mind felt OK, but my body was still achey and my feet feel HEAVY. I was unable to eat half of a chili dog. It was about 12:45 at this point. I started to get the hot and cold flashes and the sweats while we were talking. Again, my mind is fine. Im not jonesin or anything, but my body is killing me. All of the sudden I had feeling in my stomach. I started to ask for the check and try to get out of there without drawing too much attention to myself. I knew that I would not be able to make it home, so I told me friend that I had to use the restroom. I was barely able to get my belt off and sit down before diarrhea come shooting out. It was the kind that makes you double over and it feels like lava coming out. I spent about 10 minutes in there and then hoped that I would be able to make it from the restaurant to my apartment without s***ting my pants. I paid my bill and got in the car. I make it about halfway home when the urge hit me again. I started to get scared.....and started to speed. I thought if I can just make it to my apartment, I will be OK. Then I thought.....I can't make it. I hammered down the gas and flew to make it. Again, I'm taking off my vest and belt as i run up the stairs and the second that my butt gets near the toilet.....well you know the rest. I spent another 10 minutes in there and then just drug myself to my bed. I fell asleep about 1:30 or 2. I woke up at about 7. No more diarrhea. Again, my brain is good. No jonesin'.....I can listen to music and enjoy it. However, my legs are killing me. My back hurt when I woke up. I'm still having hot/cold flashes. I decided to take another 8mg. It is now 10:14pm and I do not feel any different than I did this morning after I had taken the first 8mg's. Has anyone else had this happen to them? Where you take subs (after waiting as long as it did) and they don't really throw you in precipitated wd's, but they don't really work either? I'm kind of a loss at what I should do......I mean I don't see the point in taking more than 24mg's at this point. I still have 8mg's i can take. Anyone have any idea or thoughts?

10:22pm on 6/20: (24mg's in) Head is OK. I'm in a good mood. It's just my legs and back. My feet feel really heavy and my legs are tired. I'm still having a little bit of a hard time regulating my body's temperature. Really feeling no different than I did after having taking 8mg's 10 hours earlier.

UPDATE: 9:30pm on 6/21: I woke up this morning, rolled over and popped 16mgs in my mouth and laid in bed while it dissolved(about 10 minutes). However, I still feel the same. My mind if perfectly fine. I have conversations with co-workers and laugh at funny thing. Still enjoying music. But im not regulating my body temp right. Also, I have a minor case of RLS constantly that can sometimes be helped by Ibuprofen. I really feel no different than i did that first day when I had only taken a couple of MG's. Can anyone throw me some help please?

LAST UPDATE:2pm 6/24: Well......not much has changed. I'm not sure why the Suboxone isn't working correctly. I still have the achey legs, the body temp problem, but i don't have any cravings and can feel the difference in my head. I feel happy. I spent yesterday just messing around my apartment, and throughout the day there were several songs that made me almost cry, or outright cry. I'm very emotional for whatever reason (I'm normally not). I go back to the Dr. tomorrow and I'm going to see if he has had anyone else with this problem. Either way, good luck to everyone out there!


DISCLAIMER: Loperamide is a terrible drug to get hooked on. It had messed with my heart and made me pass out at work. A few people have died because the loperamide messes with your heartbeat. It messes with your vision something terrible. It gets to the point to where I had to drive with 1 eye. My muscle fatigue it insane. I cannot run for more than a few minutes. I cannot lift heavy things but a few times. I cannot do more than a handful of pushups. The first 3-4 are EASY, but when its like I get zapped with a weakness and i cannot push myself back up. I know I am talking to mostly addicts, but stay away from this crap....please.

This post has been edited by GunNbadge on June 24, 2018, 2:14 PM
  Top
ChicagoAnon
Posted: September 13, 2018, 9:22 PM







I know this is a older post. Thank you for sharing your story. I never usually reply to these message board forums on anysite but I too as well could not find a story like yours, see i too was taking lope but only because I ran out of suboxone, i took pretty large amounts the past 3 days (the days i spent without subs) and i was trying to search if it would cause PWD's.. It didnt by the way.. but i know what your saying about how the suboxone felt like it was not working or it didnt make you better but didnt make you sick.. see i still struggle with heroin, thats my DOC when i relapse back on the H and use for a period of time the switch back to suboxone always sucks, and i go thru what you described to the T. However with lope i just dosed on sub after 3 days on about 60mgs of lope a day and i feel fine, no PWD or anything. So who knows opiates are so FUKT once they got you in their grips.. hope all is well
  Top
Heather
Posted: October 23, 2018, 5:18 AM







So did you end up stabilizing on the sub? I’m leaving a 250mg Lope habit behind for Suboxone and trying to avoid precipitating withdrawal.
  Top
Posted: October 30, 2018, 10:12 AM


Posts: 9
Joined: October 29, 2018



This is an older thread, but my question is why in the world would you even take lop.... in the first place???/ it doesn't even get you high?????
  top of page  Top